Number of indecomposable summands in direct decompositions of torsion-free abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 135-148.
@article{RSMUP_1975__53__135_0,
     author = {Fuchs, Laszlo and Gr\"abe, P.},
     title = {Number of indecomposable summands in direct decompositions of torsion-free abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {135--148},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {53},
     year = {1975},
     zbl = {0338.20059},
     mrnumber = {422452},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1975__53__135_0/}
}
Fuchs, L.; Gräbe, P. Number of indecomposable summands in direct decompositions of torsion-free abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 53 (1975) , pp. 135-148. http://archive.numdam.org/item/RSMUP_1975__53__135_0/

[1] A.L.S. Corner, A. note on rank and direct decompositions of torsion-free abelian groups, Proc. Cambridge Philos. Soc., 59 (1963), pp. 230-233 and 66 (1969), pp. 239-240. | MR 245670 | Zbl 0205.32601

[2] L. Fuchs, Infinite Abelian Groups, vol. II, Academic Press (1973). | MR 349869 | Zbl 0257.20035

[3] L. Fuchs - F. LOONSTRA, On direct decompositions of torsion-free abelian groups of finite rank, Rend. Sem. Mat. Univ. Padova, 44 (1970), pp. 175-183. | Numdam | MR 299675 | Zbl 0242.20060

[4] B. Jónsson, On direct decompositions of torsion-free abelian groups, Math. Scand., 5 (1957), pp. 230-235. | MR 108454 | Zbl 0081.26202

[5] E.L. Lady, Summands of finite rank torsion-free abelian groups, J. Algebra, 32 (1974), pp. 51-52. | MR 348008 | Zbl 0287.20051